Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diagnosed with ILD, liver affected. Taking antibiotics, some relief, followed by cough, fever. Cure?

Dear Sir, My mother is 81 yrs old.. doctors diagnosed ILD and started medication . but it affected her liver and her condition detoriated further. then she was given liver medicines. she recovered and her condition remained stable for about 2 months. again 3 days ago she started coughing and feverish.what does it indicate........? pl help.....
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend.
We would like to know what medications she was given for ILD, which caused liver dysfunction.
At age of 80 yrs, we have to be very cautious in using medicines.
We would like to know what symptoms made her you to get her investigated and what investigations were being done to make her diagnosis.
See at this age we would like to see all investigations before commenting.
Is she on steroids?
If possible upload her Xray Chest film and all investigations.
We would be happy to help her.
Dr Anshul
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor